# SDR DALA2018060633847

- Difficulty date: May 21, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 47,239 hours, 24,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR SUPPORT, -Y81, BETWEEN FRAMES 12 TO 16 IN THE FWD GALLEY,  REPLACED THE FLOOR SUPPORT IAW SRM 51-42-11, SRM 51-72-11, AND DWG D53112829002.
